Help with Getting Off Seroquel

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kunoichi
New Member


Date Joined Jul 2010
Total Posts : 9
   Posted 7/14/2010 2:44 PM (GMT -7)   
PLEASE HELP! I have been on Seroquel for 26 days now. After taking for a little while I could not stand the side effects so I decided to get off. I started out at 100mg/day and have been tapering down 25 mg/day every 6 or 7 days. The last 3 days I have taken only 12.5mg a night and night before last was the first night that I had some serious insomnia. Last night I took none and all hell broke loose. I was up crying, having all kinds of bad thoughts and feeling like I was having a nervous breakdown. I finally had to take 12.5 mg at 8AM this morning when it just would not stop. Then took another 12.5mg later this afternoon to get some more sleep. Has anyone else taken an equivalent dose for somewhere around the same amount of time? Is this tapering too fast? I mean I cannot go any lower than 12.5 really. Also, if I just bite the bullet, how long do you think these w/ds will last based on how long I have been on the meds?

red lightening
Veteran Member


Date Joined Jan 2009
Total Posts : 620
   Posted 7/15/2010 7:21 AM (GMT -7)   
Sounds like you're having a rough go of it. Have you called your pdoc.?
That would be my first suggestion to get an appt. immediately and tell him/her
what is going on. Your pdoc will tell you how to best taper off in addition may give you
something to counteract the hell you're going through. Just my 2 cents...hope it helps.

kunoichi
New Member


Date Joined Jul 2010
Total Posts : 9
   Posted 7/15/2010 7:31 AM (GMT -7)   
Thanks for your reply. I have an appointment for tomorrow. I just hope he doesn't want me to try and put me on something else that I will have a miserable time getting off of as well. A lot of these doctors, too, do not even believe that these meds are addictive and hence cause withdrawal. It is unreal.

Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 7/15/2010 11:10 AM (GMT -7)   
once you're completely off the seroquel you should be able to sleep again without the awful insomnia. until then, try taking some benadryl or tylenol pm before bed to try to help you sleep.
"crazy" french girl with bipolar II


kunoichi
New Member


Date Joined Jul 2010
Total Posts : 9
   Posted 7/15/2010 11:14 AM (GMT -7)   
Thank you so much for the reply Viox. I am just wondering how long I will have to suffer given the time I was on it which has been now about a month.

Voix
Regular Member


Date Joined Mar 2010
Total Posts : 218
   Posted 7/15/2010 1:57 PM (GMT -7)   
I understand what you're going through. I've been on seroquel for 3-4 months now and I really miss taking naps during the day. I absolutely cannot fall asleep without the seroquel. since you are down to 12.5mg i think it's safe to say you can stop taking it now. you won't miss such a low dose. I've heard after you stop taking it it only takes a few days before you can sleep without it. like i said, try some tylenol pm or benadryl for a few nights. :) good luck, i'm sorry it didn't work out for you.
"crazy" french girl with bipolar II


kunoichi
New Member


Date Joined Jul 2010
Total Posts : 9
   Posted 7/16/2010 4:54 AM (GMT -7)   
Thank you. I am going to try to stop taking it tonight.

kunoichi
New Member


Date Joined Jul 2010
Total Posts : 9
   Posted 7/16/2010 11:34 AM (GMT -7)   
The thing is is that I have never been diagnosed with Bipolar illness. I was put on these meds when my husband committed me to a psyche ward involuntarily while I was having withdrawals from getting off Ativan. he told them I was crazy and left me there.....until he came back and said he was divorcing me. The only thing I have been diagnosed with was depression and panic disorder.

kunoichi
New Member


Date Joined Jul 2010
Total Posts : 9
   Posted 7/16/2010 3:33 PM (GMT -7)   
Oh both the Seroquel and the Klonopin have caused major problems with high acidity as most medicines do with me. I know that Seroquel is mainly for Bipolar and like I mentioned, the only reason they put me on it was because of what my husband "reported" to them.

kunoichi
New Member


Date Joined Jul 2010
Total Posts : 9
   Posted 7/16/2010 4:38 PM (GMT -7)   
OMG just had the worst depression come over me:(
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 3:00 AM (GMT -7)
There are a total of 2,736,257 posts in 301,364 threads.
View Active Threads


Who's Online
This forum has 151454 registered members. Please welcome our newest member, rmk1990.
158 Guest(s), 4 Registered Member(s) are currently online.  Details
George_, Heatheranne87, rockyfords, gilly2


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer